Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking divalproex sodium for manic bipolar disorder. Is it safe to eat something that contains morphine?

User rating for this question
Answered by

Practicing since : 2006
Answered : 1583 Questions
hii i am taking divalproex sodium for my manic bioplor disorder from last 4 months. but the other thing sometimes twice a week i eat crush dried XXXXXXX pods contain (morphine and codiene) so i wanna know is that safe for me if i mix XXXXXXX pods with divalproex sodium, because XXXXXXX pods good for my depression,stress,anxiety, its calm me down and i feel happy,but i dont know if any intreaction with mix together
Posted Fri, 5 Jul 2013 in Smoking and Alcohol Addiction
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for your query.

There is not known adverse drug interaction between Divalproex and XXXXXXX seed(Morphine derivatives).
XXXXXXX seed interaction with other substances are not well studied and documented.

So with the available medical knowledge there is no contraindication in taken Divalproex sodium with Dried XXXXXXX pods.

Hope this answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor